... have painful bloating, and I can not get any relief, has anyone had this issue, and how long before it goes away. Also I'm having minor break outs, any info would be helpful. Thanks in advanced. Renee
Hello Renee_Denise, & welcome to the site. Oxaprozin is a NSAAID which can give you very serious side effects with your stomach. A lot of pepole are unable to take it or any NSAID like myself. You need to stop it immediately & call your doctor & let him/her know what is going on. I am providing you a link below about this med. Best wishes to you...
- Oxaprozin Information for Consumers
- Oxaprozin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxaprozin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jan 2011 • 2 answers
Posted 30 Oct 2011 • 1 answer
Posted 14 Dec 2011 • 2 answers
Posted 25 Feb 2015 • 2 answers
Posted 28 Jul 2016 • 0 answers